# SDR PNSA2014120502

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- Aircraft time: 53,308 hours, 38,152 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21179662
- Part serial: 102552
- Condition: Failed
- Location: Cabin Pressure
- Part time: 21,961 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AUTO MODE PRESSURIZATION FAILED AT FLIGHT LEVEL 220.  CREW DESCENDED TO A SAFE ALTITUDE & RETURNED.  CABIN PRESS CONTROLLER REPLACED WITH SERVICEABLE SPARE.  OPERATIONS CHECKED GOOD.
